Journal of Graph Theory

Cover image for Vol. 67 Issue 3

July 2011

Volume 67, Issue 3

Pages 169–259

    1. Circular consecutive choosability of k-choosable graphs (pages 178–197)

      Daphne Liu,, Serguei Norine,, Zhishi Pan, and Xuding Zhu

      Version of Record online: 18 FEB 2011 | DOI: 10.1002/jgt.20524

    2. On a generalization of Rubin's theorem (pages 226–234)

      Dmitry A. Shabanov

      Version of Record online: 16 DEC 2010 | DOI: 10.1002/jgt.20527

    3. Bipartite induced subgraphs and well-quasi-ordering (pages 235–249)

      Nicholas Korpelainen and Vadim V. Lozin

      Version of Record online: 9 FEB 2011 | DOI: 10.1002/jgt.20528

    4. Forbidden triples for perfect matchings (pages 250–259)

      Katsuhiro Ota, Michael D. Plummer, and Akira Saito

      Version of Record online: 16 DEC 2010 | DOI: 10.1002/jgt.20529

SEARCH

SEARCH BY CITATION